| Model Number |
HC105-22 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
08/29/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 9 years and 2 months post implant of this 22mm valved conduit in the pulmonary position of a (b)(6)-year-old pediatric patient, it was replaced valve-in-valve with a transcatheter bioprosthetic pulmonary valve.The reason for replacement was not reported.No additional adverse patient effects were reported.